# SDR HEEA082407

- Difficulty date: December 12, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 18,654 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064100900
- Part serial: 3285
- Condition: Weak
- Location: Vhf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VHF TRANSCEIVER IS WEAK AND GARBLED. VERIFIED RECEIVER WEAK AND REALIGNED PRESELECTOR AND I.F. SECTION OF RECEIVER.  ADJUSTED C/N SQUELCH AND CARRIER SQUELCH.  REPAIRED.  BENCH CHECK GOOD.
